# SDR SWAA061086

- Difficulty date: March 27, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 33,989 hours, 28,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR RETAINING HOOK LOOSE.  SECURED HOOK PER SRM.
